# SDR PLGA970725A

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Lt Bleed Air
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: E, A

## Discrepancy

LGA - FLT 4539 - ON CLIMB-OUT, THE LEFT BLEED LEAK WARNING ILLUMINATED.  CREW FOLLOWED PROCEDURES AND SHUT DOWN THE LEFT ENGINE.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BLEED AIR TUBING CLAMP UP STREAM OF DUAL TEMP CONTROL VALVE LOOSE AND DUCT O-RING CUT.  O-RING WAS REPLACED AND CLAMP INSTALLED.  AIRCRAFT GROUND RAN WITH ALL SYSTEMS CHECKING NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
